# SDR UIEA2019071704772

- Difficulty date: July 17, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,783 hours, 21,269 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Software
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FO SIDE TERRAIN INOP. FO SIDE WX RADAR ALSO REQUIRES WX RADAR TO BE PUSHED MULTIPLE TIMES.  ( TRANSFERRED TO MDDR 114890 PER MEL 34-22-05B.  LP 1053563 - ITEM 1: VERIFIED SYMBOL GENERATOR ISOLATION IAW AMM 34-22-05B VERIFY EACH FLIGHT DAY. DMI 114890 REMAINS OPEN FOR FO'S TERRAIN: WEATHER SWITCHES.  LP 1086165 - ITEM 1: PERFORMED SYS GEN SOFTWARE UPDATE IAW AMM 34-22-00. OPS CHECK GOOD. WX RADAR TERRAIN ON F.O.'S SIDE OPS CHECK GOOD. THIS CLEARS DMI 114890. PLACARD REMOVED AND MCC NOTIFIED.  )
